# SDR 02119623

- Difficulty date: April 29, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE RT AFT FUSELAGE EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMP.  AN OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHTING SYSTEM WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
